number of downloads : ?
File
Thumnail 6.pdf 287 KB
language
eng
Author
Onitsuka, Masakazu
Subject
Growth condition
Uniform asymptotic stability
Damped linear oscillato
Damped half-linear oscillator
Integrally positive
Journal Title
Nonlinear Analysis : Theory, Methods & Applications
Volume
98
Start Page
83
End Page
103
ISSN
0362546X
Published Date
2014-03
DOI
DOI Date
2015-08-10
NCID
AA00757060
Publisher
Elsevier
NII Type
Journal Article
Format
PDF
Rights
Elsevier
Text Version
著者版
Gyoseki ID
e26562
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加